# SDR SWAA2021080487604

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fwd Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MAIN FRAME DAMAGED IN 3 EA PLACES ALONG AFT UPPER EDGES (ALL MARKED) ; / [01] REMOVED DAMAGE ON FED MAIN FRAME BS344 LBL56 WL283 0.750'X0.500';BS344 LBL58 WL280 0.500'X0.0500' AND BS344 LBL60 WL270 1.250'X0.250' I.A.W SRM 51-10-02-0G-0 AND SRM 52-10-02-1A-1 PAR 4.B(2) FIG 103 ALLOWABLE DAMAGE 1; [02] VERIFIED DAMAGE REMOVAL.; [03] ET INSPECTED BLENDS AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED. UT INSPECTED BLENDS IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.058'  CAL ID ATS1465 N600 CAL ID ATS2031 E650; [04] LIMIT STATEMENT; DAMAGE ON FED MAIN FRAME BS344 LBL56 WL283 FOUND TO BE OUT LIMITS ORIGINAL MATERIAL THICKNESS IS 0.071' REMAINING MATERIAL THICKNESS IS 0.058' PER SRM 51-10-02-0G-0 AND SRM 52-10-02-1A-1 PAR 4.B(2) FIG 103 ALLOWABLE DAMAGE 1 DETAILS A;B;C;D AND F; [05] REQUESTED ENGINEERING FOR REPAIR INSTRUCTIONS; [06] COMPLETED STEPS 1-13 EA 21-152-1862 TTG8Q005QH7V; [07] COMPLETED REPAIR PER EA 21-152-01862; [08] VERIFIED CORRECTIVE ACTION #7
